Sur un théorème de M. Hermite

M. A. Stern Berne

TBD mathscidoc:1701.33122

Acta Mathematica, 8, (1), 93-96, 1886.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:39 uploaded by actaadmin ] [ 106 downloads ] [ 0 comments ]
@inproceedings{m.1886sur,
  title={Sur un théorème de M. Hermite},
  author={M. A. Stern},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202939446821831},
  booktitle={Acta Mathematica},
  volume={8},
  number={1},
  pages={93-96},
  year={1886},
}
M. A. Stern. Sur un théorème de M. Hermite. 1886. Vol. 8. In Acta Mathematica. pp.93-96. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202939446821831.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved